# SDR CA140630005

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,708 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Part number: 6562093
- Condition: Unsecure
- Location: Throttle
- Part time: 11 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND THROTTLE LEVER CONTROL ARM LOOSE AT MATING SPLINES, ALTHOUGH ARM RETAINING NUT SEEMED TIGHT AND WITH LESS PAINT ON NUT, ROD END AND JAM NUT SHOWED NO SIGNS OF MOVEMENT.  LEVER REMOVED AND BOTH THROTTLE ARM SHAFT AND LEVER SPLINES INSPECTED, NO DAMAGE FOUND. RE-INSTALLED ADJUSTED AND TORQUED. INDEPENDENT CONTROL CHECK CARRIED OUT.
